# SDR AMTA200700215

- Difficulty date: May 3, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- Engine: Rroyce RB211535E4
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Condition: Dirty
- Location: Apu Oil Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAILED TO START, APU FAULT MESSAGE - ECU SHOWS LOP SHUTDOWN.  FOUND DELTA P ON OIL PRESS FILTER POPPED REPLACED FILTER.  RESET DELTA P, RAN APU NO FAULTS NOTED.  (K)
